I am developing purple bruising spots on my arm and my primary hand after working in the garden has a huge bruise on the back of it. Can I begin reduction as I've only taken three days of the medication at 20mg twice a day. According to the prescription I am supposed to take two more days of 40 mg total, and then 5 days of 20mg. I fear I will have major bleeding problems if I continue taking this medicine.
Yes you can. You can drop to 20mg once a day for 3 days, then 10mg for 3 days, then you're done. You have been on it for only a short time so this should work fine.
Prednisone has so many bag side effects I wonder why your doctor gave you so much.
Contact your doctor and let him know.
Also stay away from aspirin or any other blood thinners like it. NSAIDS are blood thinners. Good luck to you!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2011 • 1 answer
Updated 5 Jun 2012 • 4 answers
Updated 24 May 2018 • 2 answers
Updated 23 Jul 2017 • 1 answer
Updated 1 Sep 2018 • 1 answer